Journals / International Electronic Journal of Geometry / 2009 / Cilt: 2 - Sayı: 2

Two Dimensional null scrolls in R^n_1 and Massey's Theorem

Pages
58–62
Publication Date
2009-10-30
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
🔖

Cite This Article

ÖZTEKİN, H., ERGÜT, M. (2009). Two Dimensional null scrolls in R^n_1 and Massey's Theorem. International Electronic Journal of Geometry, Cilt: 2 - Sayı: 2, 58–62. https://ajindex.com/articles/672264

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (7)

  1. Balgetir, H. Generalized Null Scrolls in the Lorentzian Space, PhD Thesis, Fırat University, Turkey,2002
  2. Balgetir, H. and Ergüt, M., (n-1)-Dimensional Generalized Null Scrolls in Rn, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 19, 227-231,2003
  3. Duggal, K.L. and Bejancu, A., Lightlike Submanifolds of Semi-Riemannian Manifolds and Its Applications, Kluwer,Dortrecht,1996
  4. Hicks, N., Notes On Differential Geometry, Van Nostrand, Princeton, N.J., U.S.A.,1963
  5. Keleş, S. and Kuruoğlu, N., Properties of 2-Dimensional Ruled Surfaces in the Euclidean n- Space En and Massey’s Theorem, Communications, Faculty of Sciences University of Ankara, pp. 151-158., 1984
  6. O’Neill, B., Semi-Riemannian Geometry, Academic Press, New York, 1983
  7. Thas,C., Properties of Ruled Surfaces in the Euclidean Space En, Bull. Inst. Math. Academica Sinica, Vol.6,1, 133-142, 1978.